# SDR IPXA2020050154780

- Difficulty date: April 29, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 36,186 hours, 18,275 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N80053
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLEFT WING DRY BAY PANEL 532DZ HAS EDGE DAMAGEREPAIRED IAW B757 SRM 51-20-09-2R-1, FIG 201, TABLE 1 250 DEGREES F CURE
